# SDR SWAA041528

- Difficulty date: May 30, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 13,551 hours, 7,653 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65447641
- Condition: Failed
- Location: L/E Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK, ON TAKEOFF WITH FLAP RETRACTION L/E FLAPS TRANSIT LIGHT REMAINED ILLUMINATED WITH T/E FLAPS UP.  CONFIRMED PARTIALLY EXTENDED.  REMOVED AND REPLACED ALL EIGHT L/E SLAT ACTUATORS PER MM.
